MathSciNet Relay Station
MathSciNet bibliographic data
MR2584982 60H15 (60G51 60G57 60H05)
Brzeźniak, Zdzisław; Zabczyk, Jerzy Regularity of Ornstein-Uhlenbeck processes driven by a Lévy white noise. Potential Anal. 32 (2010), no. 2, 153–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement